Alert archive / New York / Wind Advisories in 2005

Wind Advisory 1, NWS Albany, NY

November 28, 20054 states

NWS Albany, NY issued this wind advisory at Nov 28, 2005, 4:00 PM EST for 4 states. It took effect at Nov 29, 2005, 12:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2005, 4:00 PM EST (21:00 UTC)
In effect from
Nov 29, 2005, 12:00 AM EST
Expired
Nov 29, 2005, 6:11 PM EST
In force
18 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 24 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 282100
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
400 PM EST MON NOV 28 2005
 
NYZ032-033-291030-
/O.NEW.KALY.WI.Y.0001.051129T0500Z-051129T1700Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
400 PM EST MON NOV 28 2005

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST
TUESDAY...FOR HAMILTON AND NORTHERN HERKIMER COUNTIES.

SOUTH WINDS WILL INCREASE THIS EVENING AND LATER TONIGHT WITH
AVERAGE SPEEDS REACHING 25 TO 35 MPH WITH GUSTS TO 50 MPH.
HIGHER ELEVATIONS AND AREAS EXPOSED TO THE SOUTH WILL BE MOST
PRONE TO STRONG WINDS.
 
THE WIND WILL BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE AND MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS71 KALY 291011
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
511 AM EST TUE NOV 29 2005

NYZ032-033-292300-
/O.EXT.KALY.WI.Y.0001.000000T0000Z-051129T2300Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
511 AM EST TUE NOV 29 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON
FOR THE WESTERN ADIRONDACKS.

SOUTH WINDS WILL BLOW AT 25 TO 35 MPH WITH GUSTS TO 50 MPH TODAY
IN THE WESTERN ADIRONDACKS. HIGHER ELEVATIONS AND AREAS EXPOSED
TO THE SOUTH WILL BE MOST PRONE TO THE STRONGEST WINDS. THE WIND
WILL INCREASE THROUGH THE MORNING HOURS REACHING THE HIGHEST
SPEEDS EARLY THIS AFTERNOON. A COLD FRONT WILL MOVE FROM WESTERN
NEW YORK AROUND DAYBREAK TO CENTRAL NEW YORK LATE THIS AFTERNOON.
THE WIND SPEED WILL DIMINISH AFTER THIS FRONT MOVES THROUGH THE
ADIRONDACKS EARLY THIS EVENING.

THE WIND MAY BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE AND MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS71 KALY 291439
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
939 AM EST TUE NOV 29 2005

NYZ038>040-042-047-048-051-082-292215-
/O.EXA.KALY.WI.Y.0001.000000T0000Z-051129T2300Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN WARREN-
SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-NORTHERN FULTON-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE...WARRENSBURG...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...ALTAMONT...NORTHVILLE...
MAYFIELD
939 AM EST TUE NOV 29 2005

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON....  
FOR NORTHERN WARREN...FULTON...MONTGOMERY...SCHOHARIE...SOUTHERN
HERKIMER...WESTERN SCHENECTADY AND WESTERN ALBANY COUNTIES.

SOUTH WINDS WILL BLOW AT 25 TO 35 MPH WITH A FEW GUSTS TO 50 MPH
TODAY. HIGHER ELEVATIONS AND AREAS EXPOSED TO THE SOUTH WILL BE
MOST PRONE TO THE STRONGEST WINDS. THE WIND WILL INCREASE...REACHING
THE HIGHEST SPEEDS THIS AFTERNOON. THE WILL DIMINISH THIS
EVENING.

THE WIND MAY BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE AND MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NYZ032-033-292215-
/O.CON.KALY.WI.Y.0001.000000T0000Z-051129T2300Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
939 AM EST TUE NOV 29 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A WIND ADVISORY CONTINUES UNTIL 6 PM EST THIS AFTERNOON IN
NORTHERN HERKIMER AND HAMILTON COUNTIES.

SOUTH WINDS WILL BLOW AT 25 TO 35 MPH WITH GUSTS TO 55 MPH TODAY.
HIGHER ELEVATIONS AND AREAS EXPOSED TO THE SOUTH WILL BE MOST
PRONE TO THE STRONGEST WINDS. THE WIND WILL INCREASE REACHING THE
HIGHEST SPEEDS EARLY THIS AFTERNOON. THE WIND SPEED WILL DIMINISH
THIS EVENING.

THE WIND MAY BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE AND MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS71 KALY 291830
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
130 PM EST TUE NOV 29 2005

CTZ001-013-MAZ001-025-NYZ041-043-049-050-052>054-058>061-063>066-
083-084-VTZ013>015-300100-
/O.EXB.KALY.WI.Y.0001.000000T0000Z-051130T0100Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...SARATOGA SPRINGS...WHITEHALL...GRANVILLE...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...
NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
130 PM EST TUE NOV 29 2005

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...
 

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND 
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING FOR THE 
HUDSON VALLEY...THE SOUTHERN CATSKILLS...THE TACONICS...NORTHWEST
CONNECTICUT...THE BERKSHIRES AND SOUTHERN VERMONT.

SOUTH WINDS WILL BLOW AT 25 TO 35 MPH WITH A FEW GUSTS TO 55 MPH 
INTO EARLY THIS EVENING. HIGHER ELEVATIONS AND AREAS EXPOSED TO THE
SOUTH WILL BE MOST PRONE TO STRONG WINDS. WINDS THIS AFTERNOON
HAVE BEEN HIGHLY VARIABLE WITH GUSTS OVER 50 MPH IN SOME
LOCATIONS...AND FAIRLY LIGHT WINDS IN OTHER SHELTERED AREAS.

THE WIND WILL BE STRONG ENOUGH IN SOME AREAS TO PRODUCE MINOR
DAMAGE AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

THE WINDS WILL DIMINISH LATE THIS EVENING.

$$

NYZ032-033-038>040-042-047-048-051-082-300100-
/O.EXT.KALY.WI.Y.0001.000000T0000Z-051130T0100Z/
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY-
WESTERN ALBANY-NORTHERN FULTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
WARRENSBURG...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...
DUANESBURG...ALTAMONT...NORTHVILLE...MAYFIELD
130 PM EST TUE NOV 29 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EST THIS EVENING IN
THE NORTHERN CATSKILLS...THE MOHAWK VALLEY AND THE SOUTHERN
ADIRONDACKS.

SOUTH WINDS WILL BLOW AT 25 TO 35 MPH WITH A FEW GUSTS TO 55 MPH
TODAY. HIGHER ELEVATIONS AND AREAS EXPOSED TO THE SOUTH WILL BE
MOST PRONE TO THE STRONG WINDS. THE WIND WILL DIMINISH THIS
EVENING.

THE WIND WILL BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE AND MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

THE WINDS WILL DIMINISH LATE THIS EVENING.


$$
000 
WWUS71 KALY 292311
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
611 PM EST TUE NOV 29 2005

 
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-300015-
/O.CAN.KALY.WI.Y.0001.000000T0000Z-051130T0100Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
611 PM EST TUE NOV 29 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELED THE WIND
ADVISORY FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND. WINDS HAD
DIMINISHED. A FEW PLACES WILL STILL HAVE GUSTS TO 35 OR 40 MPH
THROUGH LATE EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Nov 28, 4:00 PM EST, 0 minutes earlier.

Area forecast discussion, Nov 28, 4:00 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
400 PM EST MON NOV 28 2005

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...MAIN PROBLEM THIS
PERIOD WILL BE THE UNSEASONABLY WARM WEATHER FOLLOWED BY A
SIGNIFICANT RAINFALL EVENT LATE TUESDAY AFTERNOON THROUGH EARLY
WEDNESDAY MORNING.

STRONG SOUTHEAST FLOW WILL DEVELOP TONIGHT ACROSS THE REGION AND
THIS WILL KEEP TEMPS STEADY OR SLOWLY RISING TONIGHT. WITH TEMPS
CURRENTLY IN THE 40S TO MID 50S...ANY REMAINING SNOW ON THE GROUND
WILL RAPIDLY MELT DURING THE NIGHT AND ON TUESDAY. JUST AS THE
SNOWMELT NEARS COMPLETION...A STRONG FRONTAL SYSTEM WILL APPROACH
LATE IN THE DAY ON TUESDAY AND ONLY VERY SLOWLY CROSS THE REGION
TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. THE PROLONGED LOW-LEVEL
SOUTHERLY FLOW AHEAD OF THIS FRONT WILL RESULT IN LOTS OF MOISTURE
FLOWING INTO THE REGION...AND EXPECT A WIDESPREAD 2.00 TO 2.50 INCH
RAINFALL ACROSS THE REGION...AND WILL ISSUE A FLOOD WATCH FOR
TUESDAY NIGHT AND WEDNESDAY WITH THIS PACKAGE.

BEFORE THE RAIN ARRIVES...THE LOW LEVEL JET WILL MAXIMIZE LATE
TONIGHT AND TUESDAY MORNING ACROSS THE WESTERN ADIRONDACKS AND SAINT
LAWRENCE VALLEY. MODELS SUGGEST THIS JET WILL BE STRONG ENOUGH TO
WARRANT A WIND ADVISORY...AND WILL ISSUE ONE FOR NORTHERN HERKIMER
AND HAMILTON COUNTIES FROM MIDNIGHT THROUGH NOON ON TUESDAY.

THE FRONT WILL ONLY SLOWLY MOVE EAST OF THE REGION ON WEDNESDAY...SO
ONLY A GRADUAL REDUCTION IN POPS WILL BE FORECAST AT THAT TIME. COOL
DOWN IN TEMPS WILL ALSO BE SLOW...WITH HIGHS ON WEDNESDAY STILL
FORECAST TO BE WELL ABOVE NORMAL. COOLING WILL FINALLY BE NOTICABLE
WEDNESDAY NIGHT.

&&

.LONG TERM (THURSDAY THROUGH MONDAY)...FRONT DOES NOT GET VERY FAR
OFFSHORE BEFORE A STRONG UPPER LEVEL TROF COMES IN FROM THE UPPER
MIDWEST AND INDUCES A STRONG SURFACE LOW TO DEVELOP ALONG THE FRONT.

THE SURFACE LOW WILL DEVELOP TOO FAR TO OUR NORTHEAST TO HAVE A
DIRECT IMPACT ON OUR WEATHER...BUT THE UPPER TROF CROSSING OUR
REGION THURSDAY NIGHT WILL PRODUCE SOME SNOW SHOWERS. AS THE SURFACE
LOW INTENSIFIES AND ONLY VERY SLOWLY MOVES AWAY FRIDAY INTO SATURDAY
...STRONG CYCLONIC FLOW OF COLD AIR AROUND IT WILL PROCUDE SNOW
SHOWERS AND FLURRIES ACROSS THE REGION. THE CYCLONIC FLOW WILL
FINALLY WEAKEN WITH LITTLE OR NO PCPN FORECAST SATURDAY NIGHT
THROUGH MONDAY.

TEMPS ARE FORECAST TO BE AT LEAST A FEW DEGREES BELOW NORMAL FRIDAY
THROUGH MONDAY.

&&

.AVIATION (18Z/MON-18Z/TUE)...MVFR CONDITIONS (VFR AT TIMES) REST OF
THIS AFTERNOON LOWERING TO MVFR-IFR THIS EVENING AND TO WIDESPREAD
IFR OVERNIGHT. HAVE LOW LEVEL WIND SHEAR AT KALB AND KGFL AS LOW
LEVEL JET INCREASES WITH 40 TO 50 KNOT SOUTHERLY FLOW EXPECTED
AROUND 2000 FEET. RAIN WILL SPREAD INTO THE NORTHWESTERN PORTION OF
FORECAST AREA IN THE MORNING AREA AND OVERSPREAD THE ENTIRE AREA BY
EVENING.

&&

.HYDROLOGY...ISSUING FLOOD WATCH FOR ENTIRE FORECAST AREA FOR
TUESDAY NIGHT AND WEDNESDAY FOR HEAVY RAINS ASSOCIATED WITH SLOW
MOVING COLD FRONT. WIDESPREAD RAINFALL OF 2 TO 2 1/2 INCHES WITH
HIGHER AMOUNTS AROUND 2 3/4 INCHES INTO THE CATSKILLS IS EXPECTED.
RIVER FLOW RUNNING HIGH...RESERVOIR STORAGE LOW AND SOIL MOISTURE
CONTENT IS HIGH ALL SETTING THE STAGE. ALSO HAVE BEEN MELTING RECENT
SNOWFALLS...ESTIMATED 1/2 TO 3/4 OF AN INCH OF WATER EQUIVALENT IN
SNOWPACK ACROSS THE HIGH TERRAIN ADDING TO THE WET CONDITIONS. COLD
FRONT WILL CLEAR EASTERN PORTION OF FORECAST AREA BY WEDNESDAY
AFTERNOON WITH RAIN ENDING QUICKLY WITH FRONTAL PASSAGE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH 600 PM TUESDAY THROUGH 600 PM WEDNESDAY.
MA...FLOOD WATCH 600 PM TUESDAY THROUGH 600 PM WEDNESDAY.
NY...WIND ADVISORY FROM MIDNIGHT THROUGH NOON ON TUESDAY FOR
     NORTHERN HERKIMER AND HAMILTON COUNTIES.
     FLOOD WATCH 600 PM TUESDAY THROUGH 600 PM WEDNESDAY.
VT...FLOOD WATCH 600 PM TUESDAY THROUGH 600 PM WEDNESDAY.

&&
Hazardous weather outlook, Nov 28, 5:14 AM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
514 AM EST MON NOV 28 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-291200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
514 AM EST MON NOV 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAIN IS POSSIBLE LATE TUESDAY AFTERNOON AND TUESDAY
NIGHT...REFER TO HYDROLOGIC OUTLOOK STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Advisories in New York, 2005Wind Advisories in Vermont, 2005Wind Advisories in Connecticut, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.